# SDR SCNA20250707244

- Difficulty date: June 27, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-800
- Aircraft serial: 29947
- Aircraft time: 73,947 hours, 37,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE FROM STA663 TO AFT PRESSURE BULKHEAD HAS SIGNS OF CORROSION ALONG LAP SEAM.  ACCOMPLISHED EA 737-5360-72-B0528 P1, EA 737-5360-72-B0528 REV I/R AND SCA EA 53-0251. 83658 SAA001 27JUN25 CONTINUED ON SUPPLEMENT # 110668, 111233, 111241, 111242, 111243, 111244, 111245, 111249 83058 SAA001 27JUN25.
